# SDR DALA2023082106781

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 70,358 hours, 26,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4456123) PERFORMING AMDS CAR 3350-7390 ROW 17&18 EXIT SIGNS OUT. R&R M1694 BATTERY PACK, IAW B737 AMM 33-51. OPS CHECK GOOD.
